# SDR F3LA2022101900137

- Difficulty date: October 13, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N236FR
- Make and model: Airbus A320-214
- Aircraft serial: 7389
- Aircraft time: 20,542 hours, 8,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5347267821200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:REFERENCE PEMCO NR #12925.0342 AFT CABIN WET AREA L/H AT FR 68, Y765 FLOOR BEAM HAS CORROSION.
CORRECTIVE ACTION: REMOVED AND REPLACED AFT CABIN WET AREA L/H FLOOR BEAM Y765 IAW A320 SRM 51-42-11 & 51-44-11.
